MathSciNet Relay Station
MathSciNet bibliographic data
MR1423309 46H05 (47A13 47B48)
Harte, Robin; Hernández, Carlos On the Taylor spectrum of left-right multipliers. Proc. Amer. Math. Soc. 126 (1998), no. 2, 397–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement